# SDR 95ZZZX3952

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N302FG
- Make and model: Piper PA-28-161
- Aircraft serial: 288016274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6244802
- Condition: Corroded
- Location: Lt Cockpit
- Part time: 2,613 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING COMPLIANCE WITH SB 977.  LEAKING WINDOWS GETTING INSULATION WET AND KEEPING FITTINGS WET CAUSING CORROSION.  SEAL WINDOWS PER SB 977.
